Night Nurse Capsules

Vendor: GSK
In Stock
£5.25
Free Shipping On Orders Over £35
Payment Methods and Trust Badges

Night Nurse Capsules ×10 For Sleep, Cold and Flu Relief

This effective medicine for relief during nighttime contains three active ingredients; it is composed of painkiller paracetamol, an antihistamine in the form of promethazine hydrochloride that treats runny noses and promotes a restful night's sleep, and it contains dextromethorphan hydrobromide cough suppressant in cases involving a dry or tickly cough. Night Nurse Capsules help relieve discomfort to be able to get a comfortable night's rest, together with night Nurse tablets to ensure a sound night of slumber.

Features

  • Alleviates tickly cough: The Night Nurse Capsules do contain dextromethorphan hydrobromide which is a cough depressant that soothes irritable dry or tickly coughs, making less throat irritation and soothing through the night.

  • Eases aches and pains: Paracetamol in the Night Nurse Capsules serves as a pain reliever helping patients alleviate common cold and flu-related aches and pains like headaches, muscular body pains, and a sense of discomfort in the whole body.

  • Promotes a good night's sleep: Using the antihistamine included, promethazine hydrochloride, Night Nurse Capsules helps to constrict a runny nose and has a sedative action that promotes sleeping to help you rest and get better.

  • Easy-to-swallow tablet: The capsule is specially designed to make it comfortable and easy for you to swallow when you feel not-so-well and you have a fast remedy.

Ingredients

Active constituents: paracetamol 500mg, promethazine hydrochloride 10mg, and dextromethorphan hydrobromide 7.5mg.

Other constituents: lactose, dimethicone, colloidal anhydrous silica, gelati,n and colors patent blue V (E 131), quinoline yellow (E 104,) and titanium dioxide (E 171).

How To Use

Swallow 2 Night Nurse Tablets for Sleep at bedtime for adults (including the elderly) and children aged 12 years and over. Do not take the capsules if you have already taken 4 doses of paracetamol-containing products during the day. Take only one dose of Night Nurse Med per night and do not take more than that. Do not take them for more than 3 days. Night Nurse Capsules are contraindicated in children under 12 years of age.

Shipping Information

Free standard delivery on orders over £35

Express delivery available

International shipping available to selected countries

Returns Policy

30-day postage paid returns

Easy returns through our portal

Original condition with tags required

No reviews yet